Original languageEnglish
Pages (from-to)217-218
Number of pages2
JournalJournal of Computational Methods in Sciences and Engineering
Volume17
Issue number2
DOIs
Publication statusPublished - 2017

All Science Journal Classification (ASJC) codes

  • Engineering(all)
  • Computer Science Applications
  • Computational Mathematics

Cite this

@article{3ba19b625a814af48bb4b9c61fb1ef72,
title = "Preface",
author = "Raghuvir Pai and Satish Shenoy and Abdul Khader",
year = "2017",
doi = "10.3233/JCM-170720",
language = "English",
volume = "17",
pages = "217--218",
journal = "Journal of Computational Methods in Sciences and Engineering",
issn = "1472-7978",
publisher = "IOS Press",
number = "2",

}

Preface. / Pai, Raghuvir; Shenoy, Satish; Khader, Abdul.

In: Journal of Computational Methods in Sciences and Engineering, Vol. 17, No. 2, 2017, p. 217-218.

Research output: Contribution to journalEditorial

TY - JOUR

T1 - Preface

AU - Pai, Raghuvir

AU - Shenoy, Satish

AU - Khader, Abdul

PY - 2017

Y1 - 2017

UR - http://www.scopus.com/inward/record.url?scp=85018410521&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85018410521&partnerID=8YFLogxK

U2 - 10.3233/JCM-170720

DO - 10.3233/JCM-170720

M3 - Editorial

VL - 17

SP - 217

EP - 218

JO - Journal of Computational Methods in Sciences and Engineering

JF - Journal of Computational Methods in Sciences and Engineering

SN - 1472-7978

IS - 2

ER -